Skip to main content

Research Repository

Advanced Search

Bounds on fake weighted projective space

Kasprzyk, Alexander M.



A fake weighted projective space X is a Q-factorial toric variety with Picard number one. As with weighted projective space, X comes equipped with a set of weights (\lambda_0,...,\lambda_n). We see how the singularities of P(\lambda_0,...,\lambda_n) influence the singularities of X, and how the weights bound the number of possible fake weighted projective spaces for a fixed dimension. Finally, we present an upper bound on the ratios \lambda_j/\sum\lambda_i if we wish X to have only terminal (or canonical) singularities.


Kasprzyk, A. M. (2009). Bounds on fake weighted projective space.

Journal Article Type Article
Publication Date Jun 1, 2009
Deposit Date Nov 12, 2015
Publicly Available Date Nov 12, 2015
Journal Kodai Mathematical Journal
Electronic ISSN 1881-5472
Peer Reviewed Peer Reviewed
Volume 32
Issue 2
Keywords Weighted projective space, canonical, terminal
Public URL
Publisher URL
Related Public URLs


You might also like

Downloadable Citations